JournalsjncgVol. 10, No. 4pp. 1215–1241

Derivatives in noncommutative calculus and deformation property of quantum algebras

  • Dimitri Gurevich

    Université de Valenciennes, France
  • Pavel A. Saponov

    National Research University Higher School of Economics, Moscow, Russia
Derivatives in noncommutative calculus and deformation property of quantum algebras cover
Download PDF

Abstract

The aim of the paper is twofold. First, we introduce analogs of (partial) derivatives on certain noncommutative algebras, including some enveloping algebras and their “braided counterparts” – the so-called modified Reflection Equation algebras. With the use of the mentioned derivatives we construct an analog of the de Rham complex on these algebras. Second, we discuss deformation property of some quantum algebras and show that contrary to a commonly held view, in the so-called q-Witt algebra there is no analog of the PBW property. In this connection, we discuss different forms of the Jacobi condition related to quadratic-linear algebras.

Cite this article

Dimitri Gurevich, Pavel A. Saponov, Derivatives in noncommutative calculus and deformation property of quantum algebras. J. Noncommut. Geom. 10 (2016), no. 4, pp. 1215–1241

DOI 10.4171/JNCG/258